3 doctors weighed in:

Bumbs in eyes. Last year i went to a doctor he said it was alergies & to take zaditor (ketotifen). It didn't work & i wake up to a white film every morning in eyes?

3 doctors weighed in
Dr. William Goldstein
Ophthalmology
1 doctor agrees

In brief: Stronger eyedrops

You may need a stronger drop, maybe even a mild steroid, if this is allergies.
It may also be blepharitis, which involves the eyelids and lashes. Check out http://www.2020vision.Com/blepharitis.Html.

In brief: Stronger eyedrops

You may need a stronger drop, maybe even a mild steroid, if this is allergies.
It may also be blepharitis, which involves the eyelids and lashes. Check out http://www.2020vision.Com/blepharitis.Html.
Dr. William Goldstein
Dr. William Goldstein
Thank
Dr. William Constad
Ophthalmology

In brief: Other symptoms?

Zaditor (ketotifen) is a topical antihistamine, often useful for eye allergies.
Whitish discharge in the am could be mucous from allergies or irritation. See your ophthalmologist.

In brief: Other symptoms?

Zaditor (ketotifen) is a topical antihistamine, often useful for eye allergies.
Whitish discharge in the am could be mucous from allergies or irritation. See your ophthalmologist.
Dr. William Constad
Dr. William Constad
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified,
13 years in practice
383K people helped
Continue
108,000 doctors available
Read more answers from doctors